# SDR FDEA201208243159

- Difficulty date: August 24, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 24,491 hours, 13,110 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361251920001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO SURFACE CORROSION ON TOP AND BOTTOM AROUND MOUNTING SCREWS ON FLOOR SUPPORT.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-40-21 PARA 7.
